MAUDE Adverse Event Report: RIVERPOINT MEDICAL LLC JUGGERKNOT SOFT ANCHOR; DOUBLE LOADED IMPLANT

RIVERPOINT MEDICAL LLC JUGGERKNOT SOFT ANCHOR; DOUBLE LOADED IMPLANT
Model Number CM-99229B
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was not returned and there were no retains available for review.Review of the dhr confirmed that all product requirements were met prior to release.The customer reported that there was a foreign material in the sealed pouch of this product.Photos provided enough evidence to confirm the complaint.Quality alerts 002-2026 and 010-2026 were issued to ensure proper adherence to clean room and inspection practices.A cause for the event cannot be established.This report and use of categorical definitions required by fda 3500a does not constitute an admission by (b)(6) or its employees that (b)(6) or its employees has cause or contributed to the event described in the report.Riverpoint medical filed this information to comply with the medical device reporting regulation 21 cfr 803.If additional information is provided to (b)(6) regarding this event, a supplementary 3500a form will be submitted as required by fda.
 
Event or Problem Description
According to the reporter, "it was reported that during the surgery, the foreign substance which looks like a hair was found inside of the sterile package when the nurse opened the outer package.Therefore, the nurse prepared a back up product for the surgery.The complaint product is unopened product.".

Brand Name
JUGGERKNOT SOFT ANCHOR
Common Device Name
DOUBLE LOADED IMPLANT
Manufacturer (Section D)
RIVERPOINT MEDICAL LLC
825 ne 25th ave
portland OR 97232
Manufacturer (Section G)
RIVERPOINT MEDICAL LLC
825 ne 25th ave
portland OR 97232
Manufacturer Contact
edwin anderson
825 ne 25th ave
portland, OR 97232
5035178001
MDR Report Key25669819
Report Number3006981798-2026-00026
Device Sequence Number17542042
Product Code MBI
UDI-Device Identifier00810020087253
UDI-Public00810020087253
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K203740
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberCM-99229B
Device Lot Number25080716
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/08/2026
Initial Report FDA Received Date06/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown